# SDR SWAA2021060999031

- Difficulty date: July 9, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER HAS CHAFF DAMAGE BS 657-667 RBL 14 WL 140 / REMOVED AND REPLACED FAIRING FORMER B.S.657-667 RBL14 WL140 P.O# 797802/1 PER SRM 51-40-02-0G-0 SRM 53-40-71-1A-1 SRM 51-40-05-0G-0 DWG PL149A7214 AMM 51-21-72-370-804 AND IPC 53-42-00-91
